# SDR 1HYR20141103001

- Difficulty date: November 3, 2014
- Submitted: November 4, 2014
- Operation: General aviation
- Filed by: Honeywell Aerospace US LLC - Tucson R&O, repair station HZ3R571L
- Aircraft: N670H
- Make and model: Rkwell NA26565
- Aircraft serial: 465058
- Aircraft time: 11,131 hours, 7,837 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 265313003771
- Part serial: NA
- Condition: Cracked
- Location: Bs 390
- Part time: 11,131 hours, 7,837 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A SKIN CRACK WAS IDENTIFIED IN THE AFT UNPRESSURIZED AREA OF THE FUSELAGE, RT ABOVE, LT PYLON.  THE CRACK IS ABOUT 1.375" LONG LOCATED AT APPROXIMATELY FS 390.5 JUST AFT OF FRAME, REF DWG 265-313390.  IT RUNS VERTICAL AND IS CENTERED AT APPROX. W/L +7.25".  FURHTER INVESTIGATIONS REVEALED THAT THE CRACK IS ALONG THE EDGE OF THE CHEM-MILLED PART OF THE SKIN.
